Skip to main content

Research Repository

Advanced Search

Five decades of mathematics education research

Inglis, Matthew; Foster, Colin

Authors

Matthew Inglis m.j.inglis@lboro.ac.uk

Colin Foster



Citation

Inglis, M., & Foster, C. (2018). Five decades of mathematics education research. Journal for Research in Mathematics Education, 49(4),

Journal Article Type Article
Acceptance Date Sep 6, 2017
Publication Date Jul 1, 2018
Deposit Date Dec 21, 2017
Publicly Available Date
Journal Journal for Research in Mathematics Education
Electronic ISSN 1945-2306
Peer Reviewed Peer Reviewed
Volume 49
Issue 4
Public URL http://eprints.nottingham.ac.uk/id/eprint/48837
Publisher URL https://www.nctm.org/Publications/Journal-for-Research-in-Mathematics-Education/2018/Vol49/Issue4/Five-Decades-of-Mathematics-Education-Research/
Related Public URLs http://www.nctm.org/publications/journal-for-research-in-mathematics-education/,http://www.nctm.org/Publications/rights-and-permissions/
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information

Composition Type: